# SDR AALA201812139030

- Difficulty date: December 11, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 10,070 hours, 3,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY BATTERY 13WL FAILED A CIDS 1 TEST.  MAINTENANCE REPLACED THE BATTERY IAW AMM 33-51-38,  AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
